# SDR SWAA2021121342883

- Difficulty date: November 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL 561BB HAS ELONGATED HOLE ON L/E (MARKED) ; / [01] PART/MATERIAL IDENTIFIED PER SRM 57-51-01-0I-1 FIG 3 TABLE 3 ITEM 9 . ELONGATED FASTENER HOLE ON THE EDGE BAND EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-51-01-1A-1 PARA 4 B.  REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-9 AS GIVEN IN SRM 57-51-01-2R-1 PARA 4 D TABLE 202; [02] VALIDATED REPAIR PER SRM 51-70-05-2R-9; [03] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS AS GIVEN IN SRM 51-70-05-2R-9 PARA 4 STEPS A-C; [04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED REPAIR PER SRM 51-70-05-2R-9; [05] APPLIED LAMINATING RESIN BMS8-301/EA 9390 LOT JH1GAA7833 & CHOPPED FIBERS TO DAMAGED HOLE IAW SRM 51-70-05-2R-9 PARA 4 STEPS D & E TH
